# SDR AWXA9800080

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-231
- Aircraft serial: 448
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Part number: ASNA2223
- Condition: Corroded
- Location: Bs 808
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 AND 3 FLOOR TRACK STN 808 FR 20 REPLACED DUE CORROSION BEYOND SRM LIMITS.  SPLICED IN FLOOR TRACK AS PER SRM 53-00-15 PAGE 201.
